# SDR ASOA2016070715188

- Difficulty date: July 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE CORRODED AT SEVERAL AREAS.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06, 51-41-13 AND 51-42-21, SRM 51-40-11, AND 51-42-13.  MAJOR REPAIR.
